# SDR SIMA20251106010

- Difficulty date: November 6, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 28,067 hours, 18,550 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI /FOUND CORROSION ON RH CENTER FLOORBEAM ON A PREVIOUSLY BLENDED AREA LOCATED FWD OF THE RT LOWER SEAT TRACK FWD END, BETWEEN FR 17 AND FR 18. MAJOR REPAIR. PERFORMED PERMANENT REPAIR ON RT CENTER FLOOR BEAM LOCATED FWD OF THE RT LOWER SEAT TRACK FWD END IAW ERS-EJ-53MR-5297.
